# SDR AALA2018081439039

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 13,319 hours, 6,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY LIGHT WAS LOOSE FROM WALL.  MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-16 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
